Publications of the Faculty of Mathematics


Showing entries 2401 - 2450 out of 5227

2018


Embacher, Franz. / Minimal Inverted Classroom in der universitären Lehramtsausbildung. Inverted Classroom. Vielfältiges Lernen: Begleitband zur 7. Konferenz Inverted Classroom and Beyond 2018, FH St. Pölten, 20. & 21. Februar 2018. editor / Josef Buchner ; Christian F. Freisleben-Teutscher ; Johann Haag ; Erwin Rauscher. 1. ed. Brunn am Gebirge : ikon VerlagsGesmbH, 2018. pp. 87-93

Embacher, Franz. / Minimal Inverted Classroom in einer universitären Analysis-Vorlesung. Vorträge zur Mathematikdidaktik und zur Schnittstelle Mathematik/Mathematikdidaktik auf der gemeinsamen Jahrestagung GDM und DMV 2018 (52. Jahrestagung der Gesellschaft für Didaktik der Mathematik) . editor / Fachgruppe Didaktik der Mathematik der Universität Paderborn. Vol. 1 1. ed. Münster : WTM-Verlag, 2018. pp. 509-512 (Beiträge zum Mathematikunterricht : BM, Vol. 2018).

Bellettini, Giovanni ; Kholmatov, Shokhrukh. / Minimizing movements for mean curvature flow of partitions. In: SIAM Journal on Mathematical Analysis. 2018 ; Vol. 50, No. 4. pp. 4117-4148.

Spreitzer, Christian. / Modeling a real pendulum using smartphone sensor technology. Proceedings of the 13th International Congress on Mathematical Education (ICME-13). Vol. R&E-SOURCE Open Online Journal, Special Issue 6 (2017) 2018.

Sfakianakis, Nikolaos ; Peurichard, Diane ; Brunk, Aaron et al. / Modelling cell-cell collision and adhesion with the Filament Based Lamellipodium Model. In: Biomath. 2018 ; Vol. 7, No. 2.

Ableitinger, Christoph. / Models in Demography. In: North American GeoGebra Journal. 2018 ; Vol. 6, No. 1 (2017).

Bruveris, Martins ; Michor, Peter ; Parusinski, Adam et al. / Moser's theorem on manifolds with corners. In: Proceedings of the American Mathematical Society. 2018 ; Vol. 146. pp. 4889 - 4897.

Marnat, Antoine. / Note on the spectrum of classical and uniform exponents of Diophantine approximation. In: Acta Arithmetica. 2018 ; Vol. 185, No. 1. pp. 1 - 8.

Sakhnovych, Oleksandr. / On accelerants and their analogs, and on the characterization of the rectangular Weyl functions for Dirac systems with locally square-integrable potentials on a semi-axis. Indefinite inner product spaces, Schur analysis, and differential equations: A Volume Dedicated to Heinz Langer. editor / Daniel Alpay ; Bernd Kirstein. Cham : Springer International Publishing, 2018. pp. 393-406 (Operator Theory: Advances and Applications, Vol. 263).

Kopylova, Elena. / On Dispersion Decay for 3D Klein-Gordon Equation. In: Discrete and Continuous Dynamical Systems - Series A. 2018 ; Vol. 38, No. 11. pp. 5765 - 5780.

Sämann, Clemens ; Steinbauer, Roland. / On geodesics in low regularity. In: Journal of Physics: Conference Series. 2018 ; Vol. 968.

Komech, Alexander ; Kopylova, Elena ; Spohn, Herbert. / On global attractors and radiation damping for nonrelativistic particle coupled to scalar field. In: St. Petersburg Mathematical Journal. 2018 ; Vol. 29, No. 2. pp. 249 - 266.

Nenning, David Nicolas ; Rainer, Armin. / On groups of Hölder diffeomorphisms and their regularity. In: Transactions of the American Mathematical Society. 2018 ; Vol. 370, No. 8. pp. 5761-5794.

Bruin, Henk ; Stimac, Sonja. / On isotopy of self-homeomorphisms of quadratic inverse limit spaces. In: Topology Proceedings. 2018 ; Vol. 52. pp. 167-177.

Achleitner, Franz ; Arnold, Anton ; Carlen, Eric. / On multi-dimensional hypocoercive BGK models. In: Kinetic and Related Models. 2018 ; Vol. 11, No. 4. pp. 953-1009.

Komech, Alexander ; Kopylova, Elena. / On orbital stability of ground states for finite crystals in fermionic Schrödinger–Poisson model. In: SIAM Journal on Mathematical Analysis. 2018 ; Vol. 50, No. 1. pp. 64 - 85.

Martin, Calin Iulian. / On periodic geophysical water flows with discontinuous vorticity in the equatorial f-plane approximation. In: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. 2018 ; Vol. 376, No. 2111.

Mahnkopf, Joachim. / On Slope Subspaces of Cohomology of p-adic Verma Modules. Cohomology of arithmetic groups: On the Occasion of Joachim Schwermer's 66th Birthday, Bonn, Germany, June 2016. editor / James W. Cogdell ; Günter Harder ; Stephen Kudla ; Freydoon Shahidi. Cham : Springer, 2018. pp. 107-155

Eskew, Monroe ; Hayut, Yair. / On the consistency of local and global versions of Chang's conjecture. In: Trans. Amer. Math. Soc. 2018 ; Vol. 370, No. 4. pp. 2879-2905 .

Winter, Raphael Elias ; Velázquez, Juan. / On the dynamics of correlations in Scaling limits of interacting particle systems [Open Access]. In: Journal of Statistical Physics. 2018.

Kostenko, Oleksiy ; Nicolussi, Noema. / On the Hamiltonian-Krein index for a non-self-adjoint spectral problem. In: Proceedings of the American Mathematical Society. 2018 ; Vol. 146. pp. 3907-3921.

Cordero, Elena ; de Gosson, Maurice ; Dörfler, Monika et al. / On the symplectic covariance and interferences of time-frequency distributions. In: SIAM Journal on Mathematical Analysis. 2018 ; Vol. 50, No. 2. pp. 2178 - 2193.

Martin, Calin Iulian. / On the vorticity of mesoscale ocean currents. In: Oceanography. 2018 ; Vol. 31, No. 3. pp. 28-35.

Cuchiero, Christa ; Larsson, Martin ; Svaluto-Ferro, Sara. / Polynomial jump-diffusions on the unit simplex. In: Annals of Applied Probability. 2018 ; Vol. 28, No. 4. pp. 2451-2500.

de Gosson, Maurice. / Quantum Harmonic Analysis of the Density Matrix. In: Quanta. 2018 ; Vol. 7, No. 1. pp. 74-110.

Berestycki, Nathanael ; Lubetzky, Eyal ; Peres, Yuval et al. / Random walks on the random graph. In: Annals of Probability. 2018 ; Vol. 46, No. 1. pp. 456-490.

Grobner, Harald. / Rationality for isobaric automorphic representations: The CM-case. In: Monatshefte für Mathematik. 2018 ; Vol. 187. pp. 79-94.

Koivusalo, Henna ; Ramírez, Felipe A. / Recurrence to shrinking targets on typical self-affine fractals. In: Proceedings of the Edinburgh Mathematical Society. 2018 ; Vol. 61, No. 2. pp. 387-400.

Katzarkov, Ludmil ; Pandit, Pranav ; Simpson, Carlos. / Reduction for SL(3) pre-buildings. String-Math 2016. editor / Amir-Kian Kashani-Poor ; Ruben Minasian ; Nikita Nekrasov ; Boris Pioline. Providence, Rhode Island : AMER MATHEMATICAL SOC, 2018. pp. 207-227 (Proceedings of Symposia in Pure Mathematics, Vol. 98).

Davoli, Elisa ; Fonseca, Irene. / Relaxation of p-growth integral functionals under space-dependent differential constraints. Trends in Applications of Mathematics to Mechanics. editor / Elisabetta Rocca ; Ulisse Stefanelli ; Lev Truskinovsky ; Augusto Visintin. Cham : Springer, 2018. pp. 1-22 (Springer INdAM Series, Vol. 27).

Wheeler, Miles. / Simplified Models for Equatorial Waves with Vertical Structure. In: Oceanography. 2018 ; Vol. 31, No. 3. pp. 36-41.

Boros, Balázs ; Hofbauer, Josef ; Müller, Stefan et al. / The center problem for the Lotka reactions with generalized mass-action kinetics. In: Qualitative Theory of Dynamical Systems. 2018 ; Vol. 17, No. 2. pp. 403-410.

Bruin, Henk ; Cinc, Jernej ; Anusic, Ana. / The core Ingram conjecture for non-recurrent critical points. In: Fundamenta Mathematicae. 2018 ; Vol. 241, No. 3. pp. 209–235.

Krattenthaler, Christian ; Bhatnagar, Gaurav. / The determinant of an elliptic Sylvesteresque matrix. In: Symmetry, Integrability and Geometry: Methods and Applications. 2018 ; Vol. 14.

Ramlau, Ronny ; Scherzer, Otmar. / The first 100 years of the Radon transform. In: Inverse Problems. 2018 ; Vol. 34, No. 9.

Miller, Alexander R. / Walls in Milnor fiber complexes. In: Documenta Mathematica. 2018 ; Vol. 23. pp. 1247-1261.

2017


Moens, Wolfgang. / Arithmetically-free group-gradings of Lie algebras: II. In: Journal of Algebra. 2017 ; Vol. 492. pp. 457-474.

Haziot, Susanna. / Wave breaking for the Fornberg-Whitham equation. In: Journal of Differential Equations. 2017 ; Vol. 263, No. 12. pp. 8178-8185.

Ceballos Lopez, Cesar Augusto ; Ardila, Federico ; Bastidas, Hanner et al. / The Configuration Space of a Robotic Arm in a Tunnel. In: SIAM Journal on Discrete Mathematics. 2017 ; Vol. 31, No. 4. pp. 2675–2702.

Grandi, Diego ; Stefanelli, Ulisse. / Existence and linearization for the souza-auricchio model at finite strains. In: Discrete and Continuous Dynamical Systems - Series S. 2017 ; Vol. 10, No. 6. pp. 1257-1280.

Stefanelli, Ulisse ; Wachsmuth, Daniel ; Wachsmuth, Gerd. / Optimal control of a rate-independent evolution equation via viscous regularization. In: Discrete and Continuous Dynamical Systems - Series S. 2017 ; Vol. 10, No. 6. pp. 1467-1485.

Perugia, Ilaria. / Peter Monk's contributions to numerical analysis and Maxwell's equations. In: Computers and Mathematics with Applications. 2017 ; Vol. 74, No. 11. pp. 2645-2649.


Backhoff, Julio ; Beiglböck, Mathias ; Lin, Yiqing et al. / Causal Transport in Discrete Time and Applications. In: SIAM Journal on Optimization. 2017 ; Vol. 27, No. 4. pp. 2528–2562.

Haslinger, Friedrich. / Complex Analysis : A functional analytic approach. Berlin/ Boston : Walter de Gruyter, 2017. 338 p.

Lamel, Bernhard ; Mir, Nordine. / Convergence of formal CR mappings into strongly pseudoconvex Cauchy–Riemann manifolds. In: Inventiones Mathematicae. 2017 ; Vol. 210, No. 3. pp. 963-985.

Bargetz, Christian ; Nigsch, Eduard ; Ortner, Norbert. / Convolvability and regularization of distributions. In: Annali di Matematica Pura ed Applicata. 2017 ; Vol. 196, No. 6. pp. 2239–2251.

Fuehr, Hartmut ; Gröchenig, Karlheinz ; Haimi, Antti et al. / Density of sampling and interpolation in reproducing kernel Hilbert spaces. In: Journal of the London Mathematical Society. 2017 ; Vol. 96, No. 3. pp. 663-686.

Showing entries 2401 - 2450 out of 5227